MathSciNet Relay Station
MathSciNet bibliographic data
MR1264772 17B50 (17B20 17B65)
Bakhturin, Yu. A.; Shtrade, Kh. Locally finite-dimensional simple Lie algebras. (Russian) Mat. Sb. 185 (1994), no. 2, 3--32; translation in Russian Acad. Sci. Sb. Math. 81 (1995), no. 1, 137–161
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement